Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 201, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 27, 2011, 7:17 PM CDT for 4 counties in Alabama. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 7:17 PM CDT (00:17 UTC)
- Expired
- Apr 27, 2011, 8:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Marion County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 94 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:58 PM CDT | HAIL 1 | 4 Ene Addison, AL | MEASURED BY EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3065 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 9.6
- Supercell composite
- 33.6
The text
As transmitted, in the capitals the NWS used until 2016.
443
WUUS54 KBMX 280017
SVRBMX
ALC057-093-127-133-280100-
/O.NEW.KBMX.SV.W.0201.110428T0017Z-110428T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHEASTERN MARION COUNTY IN NORTHWEST ALABAMA...
WALKER COUNTY IN CENTRAL ALABAMA...
WINSTON COUNTY IN NORTHWEST ALABAMA...
* UNTIL 800 PM CDT
* AT 718 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF BRUSHY LAKE TO
BLOOMING GROVE...AND MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
LYNN...CARBON HILL...ARLEY...JASPER...CORDOVA...DORA...SUMITON AND
BLUFF.
THIS INCLUDES...
US 78 EXIT NUMBERS 26 THROUGH 78...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3431 8713 3430 8711 3394 8710 3392 8708
3389 8708 3389 8700 3384 8696 3380 8696
3377 8701 3369 8704 3369 8706 3368 8706
3374 8795 3393 8795 3432 8750
TIME...MOT...LOC 0018Z 274DEG 51KT 3434 8735 3381 8795
$$2 follow-up statements
282
WWUS54 KBMX 280029
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
729 PM CDT WED APR 27 2011
ALC057-093-127-133-280100-
/O.CON.KBMX.SV.W.0201.000000T0000Z-110428T0100Z/
FAYETTE AL-WALKER AL-WINSTON AL-MARION AL-
729 PM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARION...WINSTON...NORTHERN WALKER AND NORTH CENTRAL FAYETTE COUNTIES
UNTIL 800 PM CDT...
AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BRUSHY LAKE TO GLEN ALLEN WITH
THE CORE NEAR NATURAL BRIDGE AND LYNN...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
CARBON HILL...ARLEY...JASPER...ELDRIDGE...ASHBANK...INMANFIELD...
NAUVOO...CORINTH REC AREA...KANSAS AND POPLAR SPRINGS.
THIS INCLUDES...
US 78 EXIT NUMBERS 34 THROUGH 57...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3431 8713 3428 8710 3394 8710 3392 8708
3389 8708 3389 8700 3384 8696 3385 8776
3392 8783 3431 8736
TIME...MOT...LOC 0028Z 274DEG 51KT 3430 8721 3392 8766
$$088
WWUS54 KBMX 280043
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
743 PM CDT WED APR 27 2011
ALC057-093-280054-
/O.CAN.KBMX.SV.W.0201.000000T0000Z-110428T0100Z/
FAYETTE AL-MARION AL-
743 PM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION AND NORTH
CENTRAL FAYETTE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3424 8710 3398 8710 3398 8746 3406 8747
3431 8736 3431 8713 3428 8710
TIME...MOT...LOC 0044Z 247DEG 44KT 3412 8730
$$
ALC127-133-280100-
/O.CON.KBMX.SV.W.0201.000000T0000Z-110428T0100Z/
WALKER AL-WINSTON AL-
743 PM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WINSTON AND NORTH CENTRAL WALKER COUNTIES UNTIL 800 PM CDT...
AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CORINTH REC AREA...OR 7 MILES WEST OF ARLEY...MOVING NORTHEAST AT 50
MPH.
LOCATIONS IMPACTED INCLUDE...
ARLEY...LAKE SHORE...FALLS CITY...MORELAND...BRUSHY LAKE...
ADDISON...HELICON...INMANFIELD...NESMITH AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3424 8710 3398 8710 3398 8746 3406 8747
3431 8736 3431 8713 3428 8710
TIME...MOT...LOC 0044Z 247DEG 44KT 3412 8730
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:36 PM CDT, 41 minutes earlier.
Area forecast discussion, Apr 27, 6:36 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 636 PM CDT WED APR 27 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING... .UPDATE...AVIATION DISCUSSION. .DISCUSSION... A VERY DANGEROUS SITUATION IS CURRENTLY UNFOLDING ACROSS CENTRAL ALABAMA...AND SUPERCELLS HAVE ERUPTED ACROSS THE NORTHERN AND WESTERN SECTIONS OF THE CWA THIS AFTERNOON. A FEW TORNADOES HAVE ALREADY TOUCHED DOWN...AND REPORTS OF MAJOR DAMAGE ARE STARTING TO COME IN. THE 18Z SPECIAL SOUNDING THAT WAS PERFORMED PRESENTS A DESTRUCTIVE SETUP...WITH 2700J/KG OF CAPE...EXTREMELY STEEP LAPSE RATES...AND DRY AIR ALOFT. 0-3 KM HELICITY VALUES ARE ALMOST 700. THE PARAMETERS WILL ONLY WORSEN AS WE GO THROUGHOUT THE REST OF THE AFTERNOON AND EVENING. THE TIME FRAME FOR THE WORST SEVERE WEATHER WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS FOR NORTHWEST SECTIONS OF THE STATE...ROUGHLY FROM 2PM TO 8PM...CENTRAL PORTIONS OF THE STATE...INCLUDING THE BIRMINGHAM METRO AREA...FROM 4PM TO 10PM...AND THE SOUTHEAST SECTIONS FROM 6PM TO 2AM. I CANNOT STRESS HOW SERIOUS THIS SITUATION IS. DO WHATEVER YOU CAN TO PROTECT YOUR LIFE AND PROPERTY NOW...YOUR LIFE MAY DEPEND ON IT! ALL WEATHER WILL CLEAR THE AREA AFTER 6Z TONIGHT...SO THE CLEANUP PROCESS CAN BEGIN. 56/GOGGINS && .AVIATION...00Z TAF DISCUSSION. LOOKING FOR TORNADIC THUNDERSTORMS TO CONTINUE THIS EVENING. ONE TORNADO ALREADY OVER THE VICINITY OF TUSCALOOSA AND BIRMINGHAM AIRPORTS. THANKFULLY...THE END IS NEAR AS A BOUNDARY WILL BEGIN TO PUSH THROUGH FROM THE WEST ENDING THE THREAT OF THUNDERSTORMS. CURRENT THINKING IS THAT THE LINE WILL EXIT CENTRAL ALABAMA BY 06Z. IMPROVEMENTS IN THE WEATHER ARE EXPECTED AFTER THIS BOUNDARY MOVES THROUGH. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON. && 56
Hazardous weather outlook, Apr 27, 1:27 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 127 PM CDT WED APR 27 2011 ALZ011>015-017>050-281828- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 127 PM CDT WED APR 27 2011 ...TORNADO OUTBREAK LIKELY THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE WEATHER OUTBREAK IS LIKELY TODAY FOR ALL OF CENTRAL ALABAMA. STRONG...LONG LIVED TORNADOES...DAMAGING WINDS...AND VERY LARGE HAIL ARE ALL POSSIBLE. TORNADIC SUPERCELLS ARE EXPECTED TO BEGIN DEVELOPING ALONG THE MISSISSIPPI-ALABAMA STATE LINE BETWEEN 2 AND 3 PM...AND THIS THREAT WILL GRADUALLY SHIFT EASTWARD THROUGH THE AFTERNOON AND EVENING HOURS...POTENTIALLY REACHING THE INTERSTATE 65 CORRIDOR BETWEEN 4 AND 6 PM. CURRENT THINKING IS A LINE OF SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS EVENING AND TRAVERSE THE EASTERN HALF OF THE BIRMINGHAM COUNTY WARNING AREA...EXITING INTO GEORGIA BY 6 AM...AFFECTIVELY ENDING THE SEVERE WEATHER THREAT FOR CENTRAL ALABAMA. THIS IS POTENTIALLY A VERY DANGEROUS SCENARIO FOR ANYONE IN CENTRAL ALABAMA. NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER ACTION PLAN AND BE PREPARED TO TAKE QUICK ACTION WHEN WATCHES AND WARNINGS ARE EVENTUALLY ISSUED. LOCALIZED TORRENTIAL RAINFALL IS ALSO POSSIBLE THROUGH TONIGHT. A FEW INCHES OF RAINFALL MAY OCCUR IN A SHORT PERIOD OF TIME. ADDITIONALLY...MORE THAN ONE STORM MAY AFFECT THE SAME AREA. THIS MAY PRODUCE SOME LOCALIZED FLASH FLOODING. EVEN OUTSIDE OF THUNDERSTORM AREAS...STRONG GRADIENT WINDS ARE ALSO EXPECTED. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS UP TO 35 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH TONIGHT DUE TO THE TORNADO THREAT. 27
In the hours before
Local storm report, Apr 27, 5:15 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TORNADO TUSCALOOSA 33.24N 87.54W
04/27/2011 TUSCALOOSA AL AMATEUR RADIO
TORNADO ON THE GROUND ALONG HWY 82 NEAR THE MCFARLAND
MALL.
&&
DSLocal storm report, Apr 27, 5:18 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TORNADO SMOKE RISE 33.89N 86.82W
04/27/2011 BLOUNT AL AMATEUR RADIO
TORNADO REPORTED ON THE GROUND NEAR EXIT 284 ON I-65 AT
PHILADELPHIA ROAD.
&&
DSLocal storm report, Apr 27, 6:02 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TORNADO HUEYTOWN 33.44N 87.00W
04/27/2011 JEFFERSON AL AMATEUR RADIO
MAJOR DAMAGE IN HUEYTOWN...HOUSES LEVELED.
&&
DSLocal storm report, Apr 27, 6:06 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TORNADO BLOUNTSVILLE 34.10N 86.58W
04/27/2011 BLOUNT AL EMERGENCY MNGR
*** 1 INJ *** MULTIPLE HOMES DESTROYED IN BLOUNTSVILLE.
ONE INJURY CONFIRMED AT THIS TIME.
&&
DSLocal storm report, Apr 27, 6:23 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TORNADO FULTONDALE 33.62N 86.80W
04/27/2011 JEFFERSON AL AMATEUR RADIO
TREES DOWN, ROOFS OFF OF HOUSES, AND POWERLINES DOWN
ACROSS I65 AND US31.
&&
DSLocal storm report, Apr 27, 6:39 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TORNADO MULGA 33.55N 86.98W
04/27/2011 JEFFERSON AL AMATEUR RADIO
DAMAGE TO HOUSES ON AL 269.
&&
DSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:07 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Shelby | 53 min |
| Apr 27, 7:17 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 43 min |
| Apr 27, 7:28 PM CDT | Tornado Warning | BMX | Hale, Marengo, Sumter | 62 min |
| Apr 27, 7:31 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne, Etowah, St. Clair, Shelby, Talladega | 59 min |
| Apr 27, 7:33 PM CDT | Tornado Warning | BMX | Autauga, Coosa, Elmore, Tallapoosa | 57 min |
| Apr 27, 7:54 PM CDT | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 51 min |
| Apr 27, 8:02 PM CDT | Tornado Warning | BMX | Clay, Cleburne, Coosa, Randolph, Tallapoosa | 58 min |
| Apr 27, 8:03 PM CDT | Tornado Warning | BMX | Blount | 15 min |
| Apr 27, 8:11 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 64 min |
| Apr 27, 8:17 PM CDT | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 58 min |
| Apr 27, 8:18 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 42 min |
| Apr 27, 8:20 PM CDT | Tornado Warning | BMX | Chambers, Elmore, Lee, Tallapoosa | 55 min |
| Apr 27, 8:21 PM CDT | Tornado Warning | BMX | Calhoun, St. Clair, Talladega | 21 min |
| Apr 27, 9:00 PM CDT | Tornado Warning | BMX | Chambers | 60 min |
| Apr 27, 9:03 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 42 min |
| Apr 27, 9:03 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 57 min |
| Apr 27, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 54 min |
| Apr 27, 9:37 PM CDT | Tornado Warning | BMX | Chambers, Lee, Tallapoosa | 38 min |
| Apr 27, 9:46 PM CDT | Tornado Warning | BMX | Chilton, Coosa, Tallapoosa | 37 min |
| Apr 27, 9:51 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 39 min |
| Apr 27, 9:55 PM CDT | Areal Flood Advisory | BMX | Dallas, Marengo, Perry | 3 hr |
| Apr 27, 10:18 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 27 min |
| Apr 27, 10:31 PM CDT | Tornado Warning | BMX | Lee | 12 min |
| Apr 27, 10:39 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Coosa, Elmore, Randolph, Tallapoosa | 49 min |
| Apr 27, 11:15 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 45 min |
| Apr 27, 11:31 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 44 min |
| Apr 28, 12:01 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Lee, Lowndes, Macon and 3 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.